Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 236, NWS St. Louis, MO

October 18, 20075 counties in Missouri; Madison County, Monroe County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Oct 18, 2007, 1:14 AM CDT for 5 counties in Missouri; Madison County, Monroe County, Saint Clair County, Illinois. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 18, 2007, 1:14 AM CDT (06:14 UTC)
Expired
Oct 18, 2007, 2:15 AM CDT
In force
61 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Madison County, IL, Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 19 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 11:40 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 579 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
579 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
386 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 180615
SVRLSX
ILC119-133-163-MOC071-099-183-189-510-180715-
/O.NEW.KLSX.SV.W.0236.071018T0614Z-071018T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
114 AM CDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
  NORTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
  EASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
  ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI
  WESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS
  NORTHERN MONROE COUNTY IN SOUTHWEST ILLINOIS
  WESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 215 AM CDT

* AT 110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTH OF OFALLON TO 23 MILES WEST OF
  LONEDELL....AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ST LOUIS...
  OFALLON...
  WELDON SPRING...
  ST. PETERS...
  COTTLEVILLE...
  ORCHARD FARMS...
  WILDWOOD...
  ST. CHARLES...
  PACIFIC...
  MARYLAND HEIGHTS...
  LONEDELL...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3821 9089 3894 9068 3891 9065 3890 9065
      3886 9059 3893 9048 3892 9029 3899 9026
      3899 8993 3825 8991
TIME...MOT...LOC 0614Z 273DEG 40KT 3888 9069 3821 9118

$$

TRUETT
3 follow-up statements
000 
WWUS53 KLSX 180633
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
133 AM CDT THU OCT 18 2007

ILC119-133-163-MOC071-099-183-189-510-180715-
/O.CON.KLSX.SV.W.0236.000000T0000Z-071018T0715Z/
MONROE IL-ST. CLAIR IL-MADISON IL-JEFFERSON MO-FRANKLIN MO-
ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
133 AM CDT THU OCT 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR EASTERN ST. CHARLES...ST. LOUIS...ST. LOUIS CITY...EASTERN
FRANKLIN...NORTHERN JEFFERSON...WESTERN MADISON...WESTERN ST. CLAIR
AND NORTHERN MONROE COUNTIES...

AT 131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ORCHARD FARMS TO 10 MILES SOUTHWEST OF LONEDELL...OR
ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF ST. CHARLES TO 11
MILES SOUTH OF ST. CLAIR...MOVING EAST AT 45 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
ST LOUIS...BALLWIN...TOWN AND COUNTRY...ST. ANN...OERMANN...WEST 
ALTON...LADUE...KIRKWOOD...BLACK JACK...WEBSTER GROVES AND WARSON 
WOODS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3821 9089 3894 9068 3891 9065 3890 9065
      3886 9059 3893 9048 3892 9029 3899 9026
      3899 8993 3825 8991
TIME...MOT...LOC 0633Z 273DEG 40KT 3887 9042 3820 9091

$$

TRUETT
000 
WWUS53 KLSX 180701
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
157 AM CDT THU OCT 18 2007

ILC133-MOC071-099-180707-
/O.CAN.KLSX.SV.W.0236.000000T0000Z-071018T0715Z/
MONROE IL-JEFFERSON MO-FRANKLIN MO-
157 AM CDT THU OCT 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN...NORTHERN
JEFFERSON AND NORTHERN MONROE COUNTIES IS CANCELLED...

LAT...LON 3853 9044 3892 9032 3893 9028 3899 9026
      3899 8994 3874 8992 3874 8993 3873 8992
      3868 8991 3853 8992 3852 8991
TIME...MOT...LOC 0657Z 273DEG 40KT 3886 9008 3819 9057

$$

ILC119-163-MOC183-189-510-180715-
/O.CON.KLSX.SV.W.0236.000000T0000Z-071018T0715Z/
ST. CLAIR IL-MADISON IL-ST. LOUIS CITY MO-ST. LOUIS MO-
ST. CHARLES MO-
157 AM CDT THU OCT 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT 
FOR EXTREME EASTERN ST. CHARLES...EASTERN ST. LOUIS...ST. LOUIS 
CITY...WESTERN MADISON AND NORTHWESTERN ST. CLAIR COUNTIES...

AT 152 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ALTON TO 27 MILES SOUTHWEST OF SUNSET HILLS...OR ALONG
A LINE EXTENDING FROM ALTON TO HILLSBORO...MOVING EAST AT 45 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
ST LOUIS...POAG...WASHINGTON PARK...SAUGET...PONTOON 
BEACH...FAIRMONT CITY...MARYVILLE...GLEN 
CARBON...EDWARDSVILLE...COLLINSVILLE AND FAIRVIEW HEIGHTS.

WIND GUSTS TO NEAR 60 MPH WERE OBSERVED AT THE NATIONAL WEATHER 
SERVICE OFFICE IN WELDON SPRING AS THIS LINE PASSED THROUGH 120 AM.
RADAR INDICATES THAT THE STORM HAS WEAKENED A BIT SINCE THIS TIME.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3853 9044 3892 9032 3893 9028 3899 9026
      3899 8994 3874 8992 3874 8993 3873 8992
      3868 8991 3853 8992 3852 8991
TIME...MOT...LOC 0657Z 273DEG 40KT 3886 9008 3819 9057

$$

TRUETT
000 
WWUS53 KLSX 180717
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
217 AM CDT THU OCT 18 2007

ILC119-163-MOC183-189-510-180727-
/O.EXP.KLSX.SV.W.0236.000000T0000Z-071018T0715Z/
ST. CLAIR IL-MADISON IL-ST. LOUIS CITY MO-ST. LOUIS MO-
ST. CHARLES MO-
217 AM CDT THU OCT 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN ST. 
CHARLES...EASTERN ST. LOUIS...ST. LOUIS CITY...WESTERN MADISON AND 
NORTHWESTERN ST. CLAIR COUNTIES EXPIRED AT 215 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3853 9044 3892 9032 3893 9028 3899 9026
      3899 8994 3874 8992 3874 8993 3873 8992
      3868 8991 3853 8992 3852 8991
TIME...MOT...LOC 0701Z 273DEG 40KT 3886 9002 3819 9051

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 12:09 AM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Oct 18, 12:09 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1209 AM CDT THU OCT 18 2007

.UPDATE...
GOING CATEGORICAL FORECAST FOR TONIGHT STILL LOOKS ON TRACK AS
LARGE SCALE ASCENT WILL INCREASE IN ADVANCE OF NEGATIVELY TILTED
TROUGH AND JET STREAK CURRENTLY ROTATING OUT OF THE CENTRAL
PLAINS. LARGE AREA OF SHOWERS AND SCATTERED TSRA OVER SERN HALF OF
THE CWA IS IN RESPONSE TO STRONG 925-850MB MOISTURE CONVERGENCE
THAT IS PROGGED TO CONTINUE THROUGH 09Z.

AS EXPECTED...INSTABILITY IS NOT GREAT WITH MUCAPES ONLY RUNNING
BETWEEN 500-1000 J/KG...THOUGH DO NOT EXPECT IT TO FALL MUCH MORE
TONIGHT AS LOW LEVEL WINDS CONTINUE TO ADVECT MID-UPPER 60
DEWPOINTS INTO CWA.  IMPRESSIVE DEEP LAYER SHEAR (0-6KM SHEAR OF
40-60KTS) AND ASCENT FROM SHORTWAVE WILL AUGMENT MARGINAL
INSTABILITY TO KEEP RISK OF SEVERE WEATHER THROUGH THE NIGHT.
LATEST SWODY1 MOVED MDT RISK INTO THE SWRN QUARTER OF THE CWA.
THERE WILL CONTINUE TO BE A THREAT OF TORNADOES THROUGH THE NIGHT
GIVEN THE IMPRESSIVE 250-400 M2/S2 0-1KM SRH VALUES. WILL ALSO
MENTION OF LOCALLY HEAVY RAINFALL IN THE HWO AS VSBY AT OBS SITES
HAVE BEEN FALLING WITH +RA...AND PRECIP H20 VALUES ARE NEAR 2
INCHES OVER THE ERN PART OF THE CWA.

STILL QUESTIONS ABOUT TIMING OF FRONT TOMORROW. NEW 00Z RUN OF NAM
HOLDS FRONT AND INSTABILITY FARTHER WEST OVER THE REGION THROUGH
21Z TOMORROW...SO WILL GO AHEAD AND INCREASE POPS OVER IL COUNTIES
THROUGH TOMORROW AFTN.

BRITT
&&

.DISCUSSION...
A SURFACE LOW PRESSURE SYSTEM WAS LOCATED OVER NORTHWESTERN KS
THIS AFTERNOON. A WARM FRONT EXTENDED FROM THE LOW ACROSS
NORTHWEST INTO SOUTHEAST MO. LOW AND TRAILING COLD FRONT WILL MOVE
NORTHEASTWARD TONIGHT AND ON THURSDAY. BY THURSDAY EVENING, LOW IS
FORECAST TO BE CENTERED OVER SOUTHEAST MN WITH THE COLD FRONT
EXTENDING FROM NORTHEAST IL ACROSS SOUTHEAST MO.

SIGNIFICANT LOW LEVEL MOISTURE WAS BEING ADVECTED NORTHWARD ACROSS
THE LOWER MS VALLEY/SOUTHERN GREAT PLAINS. 850 DEWPOINTS WERE IN THE
MID TEENS C THIS MORNING ACROSS THAT REGION WITH A 40+ KT JET
EXTENDING FROM OK INTO SOUTHWEST IA. THE GFS AND UKMET ARE FAIRLY
SIMILAR FOR THIS EVENING WITH TREMENDOUS MOISTURE
ADVECTION/CONVERENCE FORECAST ACROSS INTO THE AREA. MOST OF THE
FORECAST AREA IS RAIN FREE NOW.

UPPER SHORT WAVE WAS LOCATED OVER THE SOUTHERN ROCKIES/HIGH PLAINS
OF OK AND TX THIS MORNING. MODELS ARE SIMILAR IN AMPLIFYING SYSTEM
AND CLOSING OFF AN UPPER LOW OVER EASTERN NEB ON THURSDAY MORNING
WITH A 140-160 METER HEIGHT FALL CENTER OVER NORTHEAST MO. VIGOROUS
LOW WILL LIFT INTO THE UPPER MIDWEST BY FRIDAY MORNING.  SURFACE LOW
WILL DEEPEN DRAMATICALLY OVERNIGHT AND ON THURSDAY AS A RESULT.

THE EUROPEAN IS STRONGER WITH THE NEXT SHORT WAVE LATER IN THE
WEEKEND. THE MODEL FORECASTS A CLOSED LOW DEVELOPING OVER CO BY
SUNDAY MORNING WHILE THE GFS IS MUCH WEAKER WITH SYSTEM. SIGNIFICANT
DIFFERENCES APPEAR EARLY NEXT WEEK BETWEEN THE GFS AND EUROPEAN
MODELS. THE EUROPEAN KEEPS A CLOSED LOW OVER THE SOUTHERN
PLAINS/SOUTHERN ROCKIES WHILE THE GFS HAS CLOSED LOW OVER THE
APPLACHIANS.

TPS
&&

.AVIATION...
FOR THE 06Z TAFS...
A LINE OF STRONG TO SEVERE THUNDERSTORMS IS NOW MOVING ACROSS THE
FORECAST AREA. THE POTENTIAL STILL EXISTS FOR SEVERE CONVECTION WITH
WINDS IN EXCESS OF 50 KTS...AND POSSIBLY TORNADOES AS WELL...
ESPECIALLY FOR KSTL AND KSUS. PCPN SHOULD COME TO AN END FROM WEST
TO EAST BETWEEN 09Z AND 13Z. OTHWERWISE...SURFACE WINDS WILL BE
QUITE GUSTY BY DAYBREAK AS THE STORM SYSTEM CONTINUES TO DEEPEN AND
MOVE NORTHEAST. CURRENT INDICATIONS ARE THAT THE WINDS COULD GUST TO
MORE THAN 30 KTS IN SOME PLACES. AS FOR CIGS...MVFR CIGS TO IMPROVE
BY MID MORNING...THEN LOWER BACK DOWN TO LOW MVFR AFTER 01Z AS WRAP
AROUND CLOUDS MOVE IN ON BACK SIDE OF SYSTEM.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Oct 17, 10:05 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1005 PM CDT WED OCT 17 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
1005 PM CDT WED OCT 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT
OCCASIONAL THUNDERSTORMS ARE EXPECTED TO CONTINUE THE REST OF THE
NIGHT. A FEW OF THESE STORMS WILL BE SEVERE...CAPABLE OF PRODUCING
TORNADOES...LARGE HAIL AND DAMAGING WIND GUSTS TO 70 MPH. THE
GREATEST RISK FOR SEVERE WEATHER WILL BE SOUTH OF INTERSTATE 70
IN MISSOURI AND SOUTH OF INTERSTATE 64 IN ILLINOIS. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE WITH THESE STORMS.

INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE STORM
PREDICTION CENTER WEBPAGE AT (ALL LOWERCASE)...
HTTP://WWW.SPC.NOAA.GOV/PRODUCTS/WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TO THE EAST OF THE
MISSISSIPPI RIVER ON THURSDAY.

SOUTHWEST WINDS WILL GUST TO 30 TO 40 MPH ON THURSDAY.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS FROM SUNDAY NIGHT
THROUGH MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

In the hours before

Local storm report, Oct 17, 11:37 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1137 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     CLARKSBURG              38.66N 92.67W
10/17/2007                   MONITEAU           MO   LAW ENFORCEMENT

            NUMEROUS TREES DOWNED AT THE INTERSECTION OF HIGHWAY 50
            AND ROUTE H. SIZE OF TREES UNKNOWN.

&&

BRITT
Local storm report, Oct 18, 12:08 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1208 AM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND DMG     MEXICO                  39.17N 91.87W
10/18/2007                   AUDRAIN            MO   LAW ENFORCEMENT

            POWER LINES DOWN IN THE CITY OF MEXICO.

&&

BRITT
Local storm report, Oct 18, 12:22 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1222 AM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     FULTON                  38.85N 91.95W
10/18/2007                   CALLAWAY           MO   LAW ENFORCEMENT

            LARGE LIMBS DOWNING POWER LINES.

&&

BRITT
Local storm report, Oct 18, 12:59 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1259 AM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND DMG     OWENSVILLE              38.35N 91.50W
10/18/2007                   GASCONADE          MO   LAW ENFORCEMENT

            TREE DOWN.

&&

BRITT
Local storm report, Oct 18, 1:09 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
109 AM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     BOWLING GREEN           39.34N 91.20W
10/18/2007                   PIKE               MO   LAW ENFORCEMENT

            POWER LINES DOWN

&&

BRITT
Local storm report, Oct 18, 1:10 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
110 AM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     BOWLING GREEN           39.34N 91.20W
10/18/2007                   PIKE               MO   LAW ENFORCEMENT

            POWER LINES DOWN

&&

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 9:08 PM CDTRiver Flood WarningLSXGasconade, Montgomery25 hr
Oct 17, 11:24 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Cole, Moniteau, Monroe51 min
Oct 17, 11:55 PM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Washington65 min
Oct 18, 12:02 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Marion, Monroe, Montgomery, Ralls43 min
Oct 18, 12:27 AM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois63 min
Oct 18, 12:30 AM CDTSevere Thunderstorm WarningLSXLincoln, Marion, Montgomery, Pike, Ralls, Warren45 min
Oct 18, 12:40 AM CDTSevere Thunderstorm WarningLSXCrawford32 min
Oct 18, 12:46 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Saint Charles, Warren44 min
Oct 18, 1:12 AM CDTSevere Thunderstorm WarningLSXLincoln, Pike63 min
Oct 18, 4:40 PM CDTTornado WarningLSXMadison35 min
Oct 18, 2:05 AM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery40 min
Oct 18, 4:23 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Madison, Saint Clair37 min
Oct 18, 4:55 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Madison, Montgomery50 min
Oct 18, 5:05 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Madison, Marion, Saint Clair40 min
Oct 18, 5:06 PM CDTSevere Thunderstorm WarningLSXRandolph, Washington24 min
Oct 18, 5:11 PM CDTSevere Thunderstorm WarningLSXRandolph19 min
Oct 18, 5:22 PM CDTTornado WarningLSXBond, Fayette38 min
Oct 18, 5:31 PM CDTTornado WarningLSXBond, Clinton, Fayette, Marion44 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.